International Journal of Applied Research
Vol. 1, Issue 10, Part N (2015)
Regular number of line graph of a graph
For any (p, q) graph G, a line graph L(G) is obtained from G by taking each edge as a vertex in L(G). The regular number of the L(G) is the minimum number of subsets into which the edge set of L(G) should be partitioned so that the sub graph induced by each subset is regular and is denoted by r_L(G). In this paper some results on regular number of r_L(G) were obtained and expressed in terms of elements of G.
How to cite this article:
MH Muddebihal, Abdul Gaffar, Shabbir Ahmed. Regular number of line graph of a graph. Int J Appl Res 2015;1(10):937-939.